# SDR ASAA2023070543939

- Difficulty date: July 5, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 54,066 hours, 16,367 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC18546
- Condition: Faulty
- Location: Apu
- Part time: 11,844 hours, 20,739 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU HAS REPORT OF MULTIPLE CSS ATTEMPTS WITH FAULT LIGHT AND FAULT MESSAGE 49-31016 INSTALLATION TASK AFFECTS APU ON DEMAND IN-FLIGHT START CAPABILITY. UPON COMPLETION, CONTACT MAINTENANCE CONTROL AND REPORT THAT THIS TASK HAS AFFECTED APU IN-FLIGHT START CAPABILITY, MEL 49- 99A IS REQUIRED PRIOR TO FLIGHT. GROUNDED - YES. REMOVED AND REPLACED APU FUEL CONTROL UNIT PER AMM 49-31-11. REMOVED AND REPLACED APU LUBE MODULE PER AMM 49-91-11OPS TEST GOOD. LEAK TEST GOOD. THIS CLEARS TSR714607.
